MAUDE Adverse Event Report: MEX03 MEXICO-JUAREZ PRESOURCE LEFT HEART CATH SH 36634 (LHSNA)654; GENERAL SURGERY TRAY (KIT)

MEX03 MEXICO-JUAREZ PRESOURCE LEFT HEART CATH SH 36634 (LHSNA)654; GENERAL SURGERY TRAY (KIT)
Model Number SANHDLHSNB
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 11/14/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
From the device history record, lot#20190628-23-sh was manufactured on 08 jul 2019.Based on supplier investigation, device history record review did not indicate any exception that could lead to the reported incident.The average linting data is 0.207g / 10 pieces.No sample available for investigation, only photo of blue lint found on the sample was provided.According to the supplier, the or towel is made of cotton, so cotton fiber is born and inevitable.The supplier is continuously working with cardinal health to better control the linting and have implemented several measures to improve it: suctions machines have been installed in grey cloth rolling process, dyeing process and cutting process.The suction process was added before product's final folding, and workers do it according to standard operation procedure requirement.Linting test method and acceptable criteria was stipulated to see the suction results.(=0.38g/10 pieces).In the folding process, the supplier used one cloth pad under 100 pieces semi-finished products to avoid linting stuck onto the products during product¿s transfer.From the investigation, there was no abnormal situation that occurred in production.Therefore, the root cause could not be determined.The complaint information was informed to the relevant sectors for their awareness.There is no action taken at this time, but the supplier will continue to monitor the trend of this type of incident.
 
Event or Problem Description
The customer reported that during a left heart catheterization with percutaneous coronary intervention, blue lint from the blue or towels pwtb04-stm from the left heart catheterization pack/ sanhdlhsnb was found in the irrigation bowl after the doctor wiped his hands.The towels were used on top of the drape and to wipe the surgeon's hands.The lint was found prior to reaching the patient.Per the customer, there was no injury to the patient.No patient demographics were provided.Although there was no injury, cardinal health is proactively filing an mdr report for potential risk.

Brand Name
LEFT HEART CATH SH 36634 (LHSNA)654
Common Device Name
GENERAL SURGERY TRAY (KIT)
Manufacturer (Section D)
MEX03 MEXICO-JUAREZ PRESOURCE
c. arcadia 1580 , col. terraza
cd.juarez , chihuahua CP 32 599
MX  CP 32599
MDR Report Key9457592
Report Number1423537-2019-00378
Device Sequence Number2667690
Product Code LRO
UDI-Device Identifier10887488707204
UDI-Public10887488707204
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 12/12/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberSANHDLHSNB
Device Catalogue NumberSANHDLHSNB
Device Lot Number293351
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 11/15/2019
Initial Report FDA Received Date12/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1